# SDR UALA2011032801471

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 64,685 hours, 23,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  RIGHT RECIRC FAN VERY LOUD, INTEFERES WITH COCKPIT COMMUNICATIONS, MUCH QUIETER WITH FAN OFF.  COMPLIED WITH MEL TO DEACTIVATE THE RIGHT RECIRC FAN.  PLZ WORK WITH CH1578.  IF IT IS DETERMINED BLOCKAGES EXIST, AND GND TIME IS INSUFFICENT TO PERFORM DUCT CLEANING, SIGNOFF CH1578 & UPDATE DF WITH FINDINGS & A DUCT CLN WILL BE SLOTTED.  FOUND SIDEWALL OUTLETS CLOGGED THROUGHOUT CABIN.  REF CH1578 DUCTS REQUIRE CLEANING. WILL REQUIRE DUCT CLEANING AND SEVERAL SHIFTS TO ACCOMPLISH.
